# SDR ASAA2017052820905

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,617 hours, 3,905 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED ON TAXI IN.  ACFT GROUNDED.  NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYSTEM IS INOPERATIVE.  REPLACED THE NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW FIM 73-05 TASK 801. OPS & LEAK CHECKED OK.
